A note on separation and compactness in categories of convergence spaces

Authors

  • Mehmet Baran Erciyes University
  • Muammer Kula Erciyes University

DOI:

https://doi.org/10.4995/agt.2003.2005

Keywords:

Topological category, Filter convergence spaces, Tychonoff objects, Compact objects, Normal objects

Abstract

In previous papers, various notions of compact, T3, T4, and Tychonoff objects in a topological category were introduced and compared. The main objective of this paper is to characterize each of these classes of objects in the categories of filter and local filter convergence spaces as well as to examine how these various generalizations are related.

Downloads

Download data is not yet available.

Author Biographies

Mehmet Baran, Erciyes University

Department of Mathematics

Muammer Kula, Erciyes University

Department of Mathematics

References

J. Adamek, H. Herrlich, G. E. Strecker, Abstract and Concrete Categories (John Wiley and Sons, New York, 1990).

M. Baran, Separation properties, Indian J. Pure Appl. Math. 23 (1992), 333-341.

M. Baran, Stacks and filters, Doga Mat. (Turkish J. Math.) 16 (1992), 95-108.

M. Baran, The notion of closedness in topological categories, Comment. Math. Univ. Carolinae 34 (1993), 383-395.

M. Baran, Separation properties in category of filter convergence spaces, Bull. Calcutta Math. Soc. 85 (1993), 249-254.

M. Baran and H. Altindis, T2-objects in topological categories, Acta Math. Hungar. 71 (1996), 41-48. http://dx.doi.org/10.1007/BF00052193

M. Baran, A notion of compactness in topological categories, Publ. Math. Debrecen 50 (1997), 221-234.

M. Baran, T3 and T4-objects in topological categories, Indian J. Pure Appl. Math. 29 (1998), 59-69.

M. Baran, Completely regular objects and normal objects in topological categories, Acta Math. Hungar. 80 (1998), 211-224. http://dx.doi.org/10.1023/A:1006550726143

M. Baran, Closure operators in convergence spaces, Acta Math. Hungar., 87 (2000), 33-45. http://dx.doi.org/10.1023/A:1006768916033

M. Baran, Compactness, perfectness, separation, minimality and closedness with respect to closure operators, Applied Categorical Structures, 10 (2002), 403-415. http://dx.doi.org/10.1023/A:1016388102703

N. Bourbaki, General Topology (Addison-Wesley Publ. Co., 1966).

A. S. Davis, Indexed systems of neighbourhoods for general topological spaces, Amer. Math. Monthly, 68 (1961), 886-893. http://dx.doi.org/10.2307/2311686

M. M. Clementino, E. Giuli, and W. Tholen, Topology in a category: Compactness, Port. Math. 53 (1996), 397-433.

D. Dikranjan and W. Tholen, Categorical structure of closure operators (Kluwer Academic Publishers, Dordrecht, 1995). http://dx.doi.org/10.1007/978-94-015-8400-5

D. Dikranjan and E. Giuli, Epis in categories of convergence spaces, Acta Math. Hungar. 61 (1993), 195-201. http://dx.doi.org/10.1007/BF01874680

D. Dikranjan and E. Giuli, Closure operators I, Topology Appl. 27 (1987), 129-143. http://dx.doi.org/10.1016/0166-8641(87)90100-3

D. Dikranjan and E. Giuli, Compactness, minimality and closedness with respect to a closure operator, In: J. Adamek and S. MacLane (eds), Categorical Topology (Prague 1988), (World Scientific Publ., Singapore, 1990), 284-295.

D. Dikranjan, E. Giuli and A. Tozzi, Topological categories and closure operators, Quaestiones Math. 11 (1988), 323-337. http://dx.doi.org/10.1080/16073606.1988.9632148

H. Herrlich and G. E. Strecker, Category Theory, 2nd ed. (Heldermann Verlag, Berlin, 1979).

H. Herrlich, Topological functors, Gen. Topology Appl. 4 (1974), 125-142. http://dx.doi.org/10.1016/0016-660X(74)90016-6

H. Herrlich, G. Salicrup, and G. E. Strecker, Factorizations, denseness, separation, and relatively compact objects, Topology Appl. 27 (1987), 157-169. http://dx.doi.org/10.1016/0166-8641(87)90102-7

P. T. Johnstone, Topos Theory, L. M. S Mathematics Monograph: No. 10 (Academic Press, New York, 1977).

E. Lowen-Colebunders, Function classes of Cauchy continuous maps (Marcel Dekker Inc., New York, 1989).

E. G. Manes, Compact hausdorff objects, Gen. Topology Appl. 4 (1974), 341-360. http://dx.doi.org/10.1016/0016-660X(74)90011-7

M. V. Mielke , Geometric topological completions with universal final lifts, Topology Appl. 9 (1985), 277-293. http://dx.doi.org/10.1016/0166-8641(85)90007-0

J. R. Munkres, Topology: A First Course (Prentice Hall, 1975).

L. D. Nel , Initially structured categories and Cartesian closedness, Canad. J. Math. 27 (1975), 1361-1377. http://dx.doi.org/10.4153/CJM-1975-139-9

G. Preuss, Theory of Topological Structures, An Approach to Topological Categories (D. Reidel Publ. Co., Dordrecht, 1988). http://dx.doi.org/10.1007/978-94-009-2859-6

F. Schwarz, Connections between convergence and nearness, Lecture Notes in Math. No. 719, (Springer-Verlag, 1978), 345-354.

Downloads

Published

2003-04-01

How to Cite

[1]
M. Baran and M. Kula, “A note on separation and compactness in categories of convergence spaces”, Appl. Gen. Topol., vol. 4, no. 1, pp. 1–13, Apr. 2003.

Issue

Section

Regular Articles